Jay Wood's papers on algebraic topology
and geometry

Osculation by algebraic hypersurfaces, J. Diff. Geom., 18 (1983) 563--573.

A simple criterion for local hypersurfaces to be algebraic, Duke Math. J., 51 (1984) 235--237.

Spinor groups and algebraic coding theory, J. Combin. Theory, series A, 50 (1989) 277--313.

Maximal abelian subgroups of spinor groups and error-correcting codes, in Algebraic Topology, Mark Mahowald, Stewart Priddy, eds., Contemporary Mathematics, vol. 96, 1989, pp. 333--350.

Self-orthogonal codes and the topology of the spinor groups, in Coding Theory and Design Theory, Part I, Coding Theory, D. Ray-Chaudhuri, ed., IMA volumes in Mathematics and its Applications, volume 20, Springer-Verlag, New York, 1990, pp. 219--239.

Nilpotent elements in the Bockstein spectral sequence for BSpin(n), in Algebraic Topology: Oaxtepec 1991, Martin C. Tangora, ed., Contemp. Math., vol. 146, 1993, pp. 453--469.

With  David J. Benson , Integral invariants and the cohomology of BSpin(n), Topology, 34 (1995) 13--28.  (dvi, abstract and correction from Benson's archive: click  here .)

The Chern character for classical matrix groups, Proc. Amer. Math. Soc., 126 (1998) 1237--1244.  (dvi and abstract from Benson's archive: click here ; from the AMS: click  here .)

Return to Jay Wood's Home Page . Comments:  jay.wood@wmich.edu